| Model Number |
Z334H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: it is reported the breakage of 2 sutures during knotting however, the quantity of products involved is 10.Could you please advise the quantity of sutures with lot #: rgmcxx broken during knotting in this event? 5.Could you please advise the quantity of sutures with lot #: rgmasm broken during knotting in this event? 5.Did the event occur during one or multiple patient procedures? just one patient.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Event related to mw # 2210968-2022-08499, mw # 2210968-2022-08501, mw # 2210968-2022-08502, mw # 2210968-2022-08503, mw # 2210968-2022-08504, mw # 2210968-2022-08505, mw # 2210968-2022-08506, mw # 2210968-2022-08507, mw # 2210968-2022-08509 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent a hysterectomy procedure on an unknown date and suture was used.The suture ripped apart at knotting a simple interrupted stich through fascia.It was finally sutured with a different suture that had a strength of 1.There was no significant delay reported.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/16/2022.H6 component code: g07002 no device problem found.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that one opened box with six packets that pertain to product code z334h was returned with the packaging closed.Upon initial inspection, of the samples, no external damages were observed on the packets.In order to evaluate the conditions of the returned samples, the packets were opened, and no defects were detected.The swage and attachment area was noted to be as expected.The sutures were dispensed without problems and examined along the strand to detect any issue related to damaged or breakage sutures and no defects were observed during the evaluation.A functional test was performed using instron equipment and the tensile strength force was above the minimum requirement.The event described could not be confirmed as the device performed without any defect noted.It should be noted that as part of our quality process, each batch is randomly inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2022-08501, 2210968-2022-08502, 2210968-2022-08503, 2210968-2022-08504, 2210968-2022-08505, 2210968-2022-08506, 2210968-2022-08507, 2210968-2022-08509, 2210968-2022-08499.